# SDR USAA010993

- Difficulty date: August 6, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CLIP CORRODED 1 INCH BY 2.5 INCHES, BS 1480 BETWEEN STRINGER 26R AND 27R.  LOWER FRAME SECTION REPLACED AND BRACKETS ADDED PER SRM 51-40-02.  (M)
